Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-7 of  7 results for ""Korobkova, I.K.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

A certain class of gammamorphic functions

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, November 1989, 41(11):1347-1348)

Record details

×
Academic Journal

A certain class of integral transformations in special classes of univalent functions

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, February 1989, 41(2):243-245)

Record details

×
Academic Journal

Some classes of analytic functions, connected with the Schwarzian derivative

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, July 1985, 37(4):390-392)

Record details

×
Academic Journal

Method of convex domain in theory of special classes of univalent functions

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, September 1983, 35(5):538-540)

Record details

×
Academic Journal

some properties of regular univalent functions which are star-shaped in the disk

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, May 1983, 35(3):316-319)

Record details

×
Academic Journal

Order of starness of some subclasses of α-convex functions for α ≥ 0

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, July 1978, 30(4):415-417)

Record details

×
Academic Journal

On the theory of analytic functions with positive real part in the disk

  • Source: In: Ukrainian Mathematical Journal. (Ukrainian Mathematical Journal, July 1974, 26(4):450-453)

Record details

×
  • 1-7 of  7 results for ""Korobkova, I.K.""